Submit a question to our community and get an answer from real people.
Submit

i skipped my period and started my bext pack of pills 5 days ago and im getting the worst cramps ever what's happening?

I've also been spotting black and brown stuff :s

Report as

Cramping is one of the signs that you are about to have your periods. This might also be the reason for the spotting. It could also be a side effect of the pills. Stop taking the pills and see a doctor immediately for medical advice.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
hannah11h

The cramps might be a side affect from the pills. Or it's because you SKIPPED your period.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Stop taking them like that, go on the period pill. I did that once, worst idea ever

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer